Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from hot flashes, night sweats, interrupted sleep, fibromyalgia and had folliculitis. Take multivitamin, Hydrocortisone and Nystortin

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
I am a 48 year old female suffering from severe hot flashes/night sweats, interrupted sleep, fibromyalgia, recovering (since Dec. 29,12) from my 3rd cervical fusion and have a bad case of folliculitis. I've been seeing a dermatologist since XXXXXXX but my condition has not improved. I also have some plaques on my face, torso, back and legs that do not XXXXXXX I have had tinea versicolor so I recognize some of them could be that but I am not getting better.

I take a multivitamin daily, have had the folliculitis treated with Hydrocortisone 2.5%, an antifungal Nystortin, mucipronin but they do not help. I also took 2 months worth of doxycycline.
Posted Tue, 8 Oct 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 4 hours later
Brief Answer:
Estrogen, Miconazole

Detailed Answer:

Thanks for your query.

Most of the symptoms you have appear to be post/peri menopausal symptoms. Hot flashes/night sweats, interrupted sleep, skin lesions are very typical and are seen due to low estrogen levels.

I recommend you getting examined by a gynecologist and rule out the same. If confirmed then taking estrogen supplements would help you to get rid of all the symptoms.

For the Tinea, you can try a newer antifungal medication like Miconazole available in creams. Applying it twice daily after thoroughly washing the affected area would help.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor